# SDR DALA2024080107696

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,154 hours, 29,288 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 FUSELAGE FRAME/FORMERS FR16 RH AT DOOR STOP 7 LEVEL DOUBLE JOGGLE AREA HOLES #7, #8 & #B CRACKS. CORRECTIVE ACTION: REPAIRED PER ERA 593334-14AD. (0476505)
